# SDR IXX2008F00096

- Difficulty date: September 16, 2008
- Submitted: October 22, 2008
- Operation: Air carrier
- Aircraft: N823BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46064
- Engine: Ge CFM562C
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE AT 36,000 FT WITH POWER REDUCTION NR 2 ENGINE FLAMED OUT, WITH 1-2 PSI OIL PRESSURE ATTEMPTED INFLIGHT RESTART, NO FUEL FLOW AND NO IGNITION.  THE CREW PERFORMED INFLIGHT ENGINE SHUTDOWN PROCEDURE. THE CREW LANDED WITHOUT FURTHER INCIDENT. OPEN (K)
